# SDR ASAA2015050511630

- Difficulty date: May 5, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 32,771 hours, 10,062 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757050
- Condition: Damaged
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISH ENGINE 2 INLET INSPECTION TC 78472000 FOUND FAN DUCT 1 PANEL WITH AFT INBD FASTENER PULLED THROUGH.  ACFT GROUNDED.  REPLACED NR 2 ENG FAN DUCT PANEL AT NR 1 POSITION REF MM 72-23-07.
